Jump to content





5 Months Post Accutane

Posted by ndemalmanche, 25 April 2013 · 1,843 views

accutane oratane 20mg 10mg post accutane
Hey guys,
 
So I finished a 6 month course of Oratane/Accutane in November last year & now on my 5th month post course I have started getting pimples again. 
 
Needless to say, I am SO. GUTTED!!!!
 
I started a new job this week & what is most probably due to the stress of the change I have broken out crazy :(
I have gone from having almost perfect skin since I finished the oratane to having like 15 pimples on my face in the space of the week.
 
Does anyone else have any experience with acne coming back after finishing your course of accutane?
Anyone that thinks stress caused them to break out? If so did it go away with the stress or did it just stay crap again?
 
Argh just needed to let of some steam sorry!!!!
 
Nicole.
 




what dosage were you on and how did it compare to your body weight? I've heard a low dosage higher relapse rate, but i'm not 100% sure of that..just a thought 

Hello.  I've been on accutane 3 times and i am finishing up my 3rd course in a few days and i never cleared up, in fact, my skin is now regressing which is disheartening as with my 2 previous courses, i stayed clear for up to 2 years after.

 

Stress can definitely make things worse.  I am so sorry that you are going through this.  You could do one of two things though:

 

you could wait to see if it goes away (in a month or so) - i acutally do NOT recommend the wait and see approach

 

OR

 

you could get on a topical asap to prevent worsening (like a retinoid or BP or both)

 

Good Luck with your decision           

my acne returned 1 month post accutane so you are not the only one! I do dan's regimen now and it works great for me! Good luck!